Suddenly Psychotic

Hope I didn't offend anyone w/ my title, but it is how some doctors are viewing me.  Although things have change at this point - I was running to the emergency room daily evertime I had an attack (racing heartrate).  I stopped when the doctor said I should get a psych evaluaiton.  I didn't go just because of racing heart - I was having pain also in my chest.  I have had a million EKG's done and several other heart test performed and the doctors are not finding anything, but they did stick me on meds to regulate my heartrate.  Is there anyone out there that can relate to my story.  I feel anxious all day sometimes - does anyone else outthere feel the same way.  I was put on Xanax, but I only take it once daily sometimes b/c it is habit forming - I read that Xanax could be related to a racing heart.  I wake up nightly out of my sleep with a racing heart before I was placed on heart meds I was controlling it by taking deep breaths and watching a good movie. 

nsinglet nsinglet
31-35
2 Responses Feb 10, 2009

Mike I think that was wonderful information that you gave. I am on Xanax. I have only been on it for a couple of days. I was perscribed it before but did not take it due to the risk of addiction. I do not need any addictions. I have a one month supply and I plan not to take it after that. I did not know about the heart rate dropping or that you had to be weined from the drug. Wow. <br />
Nisinlget, I feel that way. I did not go to the ER often. I thought it was asthma attacks.... I would take my resuce inhaler and it would not help. I am on Welbrutrin for anxiety. To tell the truth I do not konw if I can tell a difference. I was asked to go off of them by my psychristst for 3 days to check on some other issue and I am not sure if I saw a difference. I know it feels terrible. I am trying to destress some. I think that helps. <br />
Good luck.

Xanax Is EXTREMELY Habit Forming and DOES have a Direct Impact on your Heart.When you take Xanax(Alprazolam)for an Extended Period of time your Heart Rate begins to Drop to a Slower Rate and Stays There as long as you're taking the Drug.Your Heart Works Less so it takes Longer to Regain It's Strength.To Stop taking it you have to "Wean" off it SLOWLY.I was Taking 8mg/day.My Doctor Wanted me to Get Down to 4mg/day.It took Me OVER A YEAR.I was Averaging a Quarter mg a Month Decrease.I have been Taking Xanax for Over 15yrs.Xanax has one of the longest Half-Lifes of Any Tranquilizer.That's Becuase It's not a Benzodiazepine,but Even Xanax only Remains Effective for about 12hrs.Once a Day Isn't Enough if you're Hyper-Ventilating and becoming Hypercardio.Talk to your Doctor.Tell Him What's Happening.He needs to Weigh the Risks of Addiction against the Benifits to you NOW.You Can't Function With Constant Anxiety-Attacks and Insomnia.TELL HIM THIS!.